MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE® RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE® RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, the autopulse platform (sn (b)(6) displayed the user advisory 45 (not at "home" position after power-on/restart) error message.The customer was unable to clear the ua.It is unknown when the problem occurred.However, patient use information was requested but no additional information was provided.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse platform (sn (b)(6) displayed user advisory (ua) 45 (not at "home" position after power-on/restart) error message, and the user was unable to clear the ua45 error message was confirmed during functional testing and archive review.The root cause of the ua45 error was the driveshaft not being in the "home position".Usually, the ua45 error message can be easily cleared by pulling up the lifeband until the chest bands are fully extended.This action will move the driveshaft to its home position.However, during further testing, it was found that the encoder driveshaft was difficult to rotate manually.This is usually caused by sharp edges on all 12-hex edges of the armature plate or by burrs on the surface of the clutch rotor, possibly due to wear and tear.The archive data show the presence of a ua45 error message around the customer's reported date, likely related to the drive shaft not being in the home position at power-on, confirming the reported complaint.The autopulse platform failed functional testing due to ua45 being displayed upon powering on, and a sticky clutch was observed, confirming the customer's complaint.The drive shaft was rotated to the home position to address the ua45.The clutch plate was deburred to address the sticky clutch issue.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries, with no faults or errors.The autopulse platform passed final testing without any faults or errors.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE® RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key23920627
Report Number3010617000-2025-00894
Device Sequence Number9029599
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown